# SDR SWIA200312649

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 4,474 hours, 3,515 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5424
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 4,427 hours, 3,479 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT ON TAXI OUT.  REMOVED AND REPLACED LEFT INBOARD FLIGHT SPOILERON PCU IAW CRJ AMM 27-62-01.  OPS CHECK GOOD.
